# SDR QR9R20220422001

- Difficulty date: April 22, 2022
- Submitted: April 22, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723709749
- Aircraft time: 2,569 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: None
- Part number: ZRB26300
- Part serial: 1302
- Condition: Pressure Loss
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

START ABORTED DUE TO TRANSMISSION OIL PRESSURE WAS AT 0.0 BARS AFTER STARTING #1 ENGINE. REMOVED AND INSTALLED NEW PRESSURE TRANSDUCER IAW 63-41-00, 4-4. TEST FLIGHT SUCCESSFULLY COMPLETED.
